On the three-dimensional Euler equations with a free boundary subject to surface tension
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 753-781
@article{AIHPC_2005__22_6_753_0,
     author = {Schweizer, Ben},
     title = {On the three-dimensional Euler equations with a free boundary subject to surface tension},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {6},
     year = {2005},
     pages = {753-781},
     doi = {10.1016/j.anihpc.2004.11.001},
     zbl = {02245285},
     mrnumber = {2172858},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_6_753_0}
}
Schweizer, Ben. On the three-dimensional Euler equations with a free boundary subject to surface tension. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, pp. 753-781. doi : 10.1016/j.anihpc.2004.11.001. http://www.numdam.org/item/AIHPC_2005__22_6_753_0/

[1] Beale J.T., Large time regularity of viscous surface waves, Arch. Rat. Mech. Anal. 84 (1984) 307-352. | MR 721189 | Zbl 0545.76029

[2] Beyer K., Günther M., On the Cauchy problem for a capillary drop. I. Irrotational motion, Math. Methods Appl. Sci. 21 (12) (1998) 1149-1183. | MR 1637554 | Zbl 0916.35141

[3] Chen X., Friedman A., A bubble in ideal fluid with gravity, J. Differential Equations 81 (1989) 136-166. | MR 1012203 | Zbl 0686.35111

[4] Christodoulou D., Lindblad H., On the motion of the free surface of a liquid, Comm. Pure Appl. Math. 53 (12) (2000) 1536-1602. | MR 1780703 | Zbl 1031.35116

[5] Ebin D.G., The equations of motion of a perfect fluid with free boundary are not well posed, Comm. Partial Differential Equations 12 (1987) 1175-1201. | MR 886344 | Zbl 0631.76018

[6] Evans L.C., Partial Differential Equations, Grad. Stud. Math., vol. 19, Amer. Math. Soc., 1998. | MR 1625845 | Zbl 0902.35002

[7] Iguchi T., Tanaka N., Tani A., On the two-phase free boundary problem for two-dimensional water waves, Math. Ann. 309 (2) (1997) 199-223. | MR 1474190 | Zbl 0897.76017

[8] Iguchi T., Tanaka N., Tani A., On a free boundary problem for an incompressible ideal fluid in two space dimensions, Adv. Math. Sci. Appl. 9 (1) (1999) 415-472. | MR 1690447 | Zbl 0951.76011

[9] Kato T., Ponce G., Well-posedness of the Euler and Navier-Stokes equations in Lebesgue spaces, Rev. Mat. Iberoamericana 2 (1986) 73-88. | MR 864654 | Zbl 0615.35078

[10] Lions J.L., Magenes E., Non-Homogeneous Boundary Value Problems and Applications, I, Grundlehren Math. Wiss., vol. 181, Springer-Verlag, 1972. | Zbl 0223.35039

[11] Ogawa M., Tani A., Free boundary problem for an incompressible ideal fluid with surface tension, Math. Models Methods Appl. Sci. 12 (12) (2002) 1725-1740. | MR 1946720 | Zbl 1023.76007

[12] Okazawa N., The Euler equation on a bounded domain as a quasilinear evolution equation, Commun. Appl. Nonlinear Anal. 3 (3) (1996) 107-113. | MR 1397596 | Zbl 0859.35100

[13] Renardy M., An existence theorem for a free surface flow problem with open boundaries, Comm. Partial Differential Equations 17 (1992) 1387-1405. | MR 1179291 | Zbl 0767.35061

[14] Schweizer B., A two-component flow with a viscous and an inviscid fluid, Comm. Partial Differential Equations 25 (2000) 887-901. | MR 1759796 | Zbl 0955.35062

[15] Triebel H., Theory of Function Spaces, Monographs Math., vol. 78, Birkhäuser, 1983. | MR 781540 | Zbl 0546.46027

[16] Triebel H., Theory of Function Spaces II, Monographs Math., vol. 84, Birkhäuser, 1992. | MR 1163193 | Zbl 0778.46022 | Zbl 0763.46025

[17] Wagner A., On the Bernoulli free boundary problem with surface tension, in: Athanasopoulos I. (Ed.), Free boundary problems: theory and applications, CRC Res. Notes Math., vol. 409, Chapman & Hall, 1999, pp. 246-251. | MR 1708476 | Zbl 0930.35139

[18] Wu S., Well-posedness in Sobolev spaces of the full water wave problem in 2-D, Invent. Math. 130 (1) (1997) 39-72. | MR 1471885 | Zbl 0892.76009

[19] Wu S., Well-posedness in Sobolev spaces of the full water wave problem in 3-D, J. Amer. Math. Soc. 12 (2) (1999) 445-495. | MR 1641609 | Zbl 0921.76017